# SDR UPS04842336

- Difficulty date: April 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1, CORROSION AROUND NUTPLATES & FASTENER FROM STH 1480 TO 1540 AT CUSP LT SIDE OF AFT CARGO COMPT PUT A7763. REMOVED AIR GRILLS CUSP CLOSEOUT & FLOOR TO FOM REMOVED SEAT TRACK ORIG THICKNESS .090 IAW 51-2-0. REMOVED CORR IAW 51-1-8 AFTER BLEND .040 MATERIAL REMAINING OUT LIMITS IAW 53-2-3. LOCATED & DRILLED UP NEW SEAT TRACK FLOORBOARD CUSP CLOSEOUT & AIR GRILLS IAW DC8 SRM 51-3-0
